# SDR SWAA2023083095000

- Difficulty date: August 5, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 120CF HAS CORROSION ALONG THE SIDES.<[01] REMOVED AND REPLACED WITH NEW PANEL PER AMM 25-52-10;[02] C/W INSPECTION
